, my son was smeared with thrombophob ointment on his forehead this afternoon and he was exposed to the sun. After a few minutes, a black line appeared near his eyes like a panda’s, even though this morning it didn’t matter. Is this the effect of a thrombophobe? Because when I read the ointment package there was a warning that it should not be exposed to direct sunlight. I am so worried about my child’s condition. Can you please advise?
Yes, thrombophob is an external medicine that contains heparin and is often used to treat blood clots on the skin so that they subside quickly.
This drug is not recommended for use in new bruises (which occur less than 24 hours) because it can cause the bruise to worsen due to the inability of the blood clotting process due to the effects of the heparin drug.
Heparin acts as a blood thinner so that blood clots trapped in the skin can soften and be absorbed more quickly by the body.
The side effects that can arise are:
Itching or burning sensation.
increase skin sensitivity to UV rays.
Because it can increase the sensitivity of the skin to the sun, this medicine should be used indoors or covered with clothes.
The condition you are experiencing could be due to the side effects of the drug. For the best anticipation, you can consult your child's complaints directly to the pediatrician for an examination of your condition and of course post-drug treatment.
I hope this helps.